# SDR RRXA991056

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56402323
- Condition: Gouged
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGE, FUSELAGE, FRAME AT STA 1460 BETWEEN LONGERONS 35 LEFT AND LONGERON 34 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06178.
